# SDR SWIA200211025

- Difficulty date: July 4, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 28,129 hours, 32,616 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CARGO DOOR LIGHT ILLUMINATED, MASTER WARNING DOORS AND DOOR CAPTION ON MAP ILLUMINATED.  WARNING DOES NOT OCCUR ON GROUND.  RETURNED TO RDD.  ADJUSTED CARGO DOOR AFT STRIKER PLATE.  OPS CHECK GOOD.
